Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Eigenvalue approximation by a mixed method for resonant inhomogeneous cavities with metallic boundaries

Author: Vincent Levillain
Journal: Math. Comp. 58 (1992), 11-20
MSC: Primary 65N25; Secondary 35P15, 65N30, 78A25
MathSciNet review: 1106975
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For an inhomogeneous cavity bounded by a perfect conductor, we prove that the approximation of the eigenvalues for the Maxwell problem leads to a second-order rate of convergence when using mixed finite elements. If the cavity has a disconnected boundary, the problem has null eigenvalues. We verify the existence of null eigenvalues for the approximate problem. They do not mix with the others that still converge at the same rate.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N25, 35P15, 65N30, 78A25

Retrieve articles in all journals with MSC: 65N25, 35P15, 65N30, 78A25

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society